An antihistamine benefit ?

Discussion in 'Fibromyalgia Main Forum' started by Fudge43, Nov 25, 2005.

  1. Fudge43

    Fudge43 New Member

    I have always suffered from sinus problems .. post nasal drip .. sinusitus .. etc .. until almost 4 years ago.
    When I started taking meds for the fibro .. amitryptilyne .. pain control meds etc ..
    I took "Gravol" Canadian generic for motion sickness (actually an antihistamine), because I would get nauseous from the medications.
    Ever since I have been on a steady routine with this, I have NOT had sinus problems (other than some sinus headaches ) .. or the post nasal drip problem. NOT EVEN A COLD !
    I think this is remarkable and I intend to explain this to my doctor when I see her.
    Has anyone else experienced this wonderful side affect ? I think it is because it keeps my sinuses clear and dry compared to what a mess they were before.
    Fudge : )
    [This Message was Edited on 11/25/2005]
  2. Fudge43

    Fudge43 New Member

  3. millennia

    millennia New Member

    Does it make you drowsy? Antihistamines make me so tired. I've never tried that one.